MAUDE Adverse Event Report: DERMA SCIENCES, INC. MEDIHONEY GEL IN TUBE, 1.5 FL OZ FLIPCAP - STERILE

DERMA SCIENCES, INC. MEDIHONEY GEL IN TUBE, 1.5 FL OZ FLIPCAP - STERILE
Catalog Number 31815
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch mw5166202.A customer reported that the induction seal of a medihoney gel tube was not sealed to tube.No additional information is available.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The medihoney gel (id 31815) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.The following have been initiated related to this issue: a non-conformance record (nc) with a health hazard evaluation (hhe), a supplier corrective action request (scar) and a corrective and preventative action (capa).

Brand Name
MEDIHONEY GEL IN TUBE, 1.5 FL OZ FLIPCAP - STERILE
Common Device Name
MEDIHONEY GEL
Manufacturer (Section D)
DERMA SCIENCES, INC.
104 shorting road
104 shorting road
toronto, ontario M1S 3 S4
CA  M1S 3S4
Manufacturer (Section G)
DERMA SCIENCES, INC.
104 shorting road
toronto, ontario M1S 3 S4
CA   M1S 3S4
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21664335
Report Number3005920706-2025-00010
Device Sequence Number7614964
Product Code FRO
UDI-Device Identifier30381780486880
UDI-Public(01)30381780486880
Combination Product (Y/N)N
PMA/510(K) Number
K101793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2025
Device Catalogue Number31815
Device Lot Number2328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005920706/01102025/R/00
Patient Sequence Number1
Patient SexFemale
Patient Weight52 KG
Patient EthnicityNon Hispanic
Patient RaceWhite